Mathematical Research Letters

Volume 17 (2010)

Number 3

Gross-Kohnen-Zagier theorem for higher weight forms

Pages: 573 – 586

DOI: http://dx.doi.org/10.4310/MRL.2010.v17.n3.a14

Author

Hui Xue (Clemson University)

Abstract

We calculate the height pairing between higher weight Heegner cycles associated to distinct imaginary quadratic fields. Under the positive definiteness hypothesis of the height pairing we prove a Gross-Kohnen-Zagier theorem for higher weight modular forms.

Full Text (PDF format)